# SDR FDEA201102100522

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 81,397 hours, 33,859 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: R1 Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESS TO TEST LIGHT IS INOP.  RELAMPED R1 ESCAPE SLIDE PRESSURE ASSIST BOTTLE PTT SWITCH IAW SMP'S, OPS CKD GOOD.  ACFT OK FOR SERVICE.
